Jordi Pau Plana

Associate professor

ORCID: 0000-0001-7450-8788
Knowledge area: Anàlisi Matemàtica

Cap d'estudis de Matemàtiques

Research group: Grup de Teoria de Funcions

Contact Information
Department of Mathematics and Computer Science
Gran Via de les Corts Catalanes, 585
934021634
jordi.pau(a)ub.edu

My profile

- Professor Agregat My research interests are mainly in the area of Mathematical Analysis, concretely on the study of holomorphic function spaces and operators acting on them. ... + info

Academic training

Llicenciat en Matemàtiques . Universitat Autònoma de Barcelona . 15/09/1995 . (Diploma / Degree / Activities)
Doctor en Matemàtiques . Universitat Autònoma de Barcelona . 19/06/2001 . (Ph.D.)

Participation in Projects

Grup de Teoria de Funcions . 2014 - 2017 . Ref.2014SGR289 . Agència de Gestió d'Ajuts Universitaris i de Recerca (AGAUR) . PI: Maria Carmen Cascante Canut
Operadores en Analisis complejo y sus aplicaciones al estudio de procesos de puntos aleatorios (UB) . 2015 - 2017 . Ref.MTM2014-51834-P . Ministerio de Ciencia e Innovación . PI: Joaquin Ortega Cerda; Carmen Cascante Canut
Variable compleja, espacios de funciones y teoría de operadores entre ellos . 2015 - 2017 . Ref.MTM2015-69323-REDT . Ministerio de Economia y Competitividad . PI: José Ángel Peláez Márquez

Relevant publications (Journal Publications and Other publications - last 10 years)

Pau, J.; Pelaez, J.A. (2011). On the zeros of functions in Dirichlet type spaces. Transactions of the American Mathematical Society, 363(4), pp. 1981 - 2002 . Institutional Repository . ISSN: 0002-9947
Galanopoulos, P. ; Pau, J. (2012). Hankel operators on large weighted Bergman spaces. Annales Academiae Scientiarum Fennicae. Mathematica, 37, pp. 635 - 648 . Institutional Repository . ISSN: 1239-629X
Pau, J. (2014). A remark on Schatten class Toeplitz operators on Bergman spaces. Proceedings of the American Mathematical Society, 142(8), pp. 2763 - 2768 . Institutional Repository . ISSN: 0002-9939
Pau, J.; Zhao, R. (2015). Weak factorization and Hankel forms on weighted Bergman spaces in the unit ball. Mathematische Annalen, 363(1), pp. 363 - 383 . Institutional Repository . ISSN: 0025-5831
Pau, J. (2016). Integration operators between Hardy spaces on the unit ball of $\mathbb{C}^n$. Journal of Functional Analysis, 270(1), pp. 134 - 176 . Institutional Repository . ISSN: 0022-1236
Pau, J. (2016). Characterization of Schatten class Hankel operators on weighted Bergman spaces. Duke Mathematical Journal . Institutional Repository . ISSN: 0012-7094
Pau, J.; Zhao, R.; Zhu, K. (2016). Weighted BMO and Hankel operators between Bergman spaces. Indiana University Mathematics Journal, 65(5), pp. 1639 - 1673 . Institutional Repository . ISSN: 0022-2518

Direction of Thesis, Minor Thesis and Research Reports (last 10 years)

Hicham Arroussi . (2016) . Function and operator theory on large Bergman spaces (Ph.D. Thesis) . Universitat de Barcelona.